一类具年龄结构的捕食–食饵模型的稳定性
Stability in Predator-Prey Model with Age-Structure

作者: 朱焕桃 :湖南信息职业技术学院,湖南 长沙;

关键词: 年龄结构捕食模型稳定性Age-Structure Predator Model Stability

摘要:
研究了一类具有年龄结构的捕食–食饵模型系统,得到了该系统解的正不变性、有界性及其边界平衡点全局渐近稳定的充分条件。

Abstract: The stability in predator-prey model with age-structure is investigated. Sufficient conditions for global asymptotic stability of boundary equilibrium and positive invariance and the boundedness are derived.

文章引用: 朱焕桃 (2015) 一类具年龄结构的捕食–食饵模型的稳定性。 理论数学, 5, 266-271. doi: 10.12677/PM.2015.56038

参考文献

[1] Sharpe, F.R. and Lotka, A.J. (1911) A Problem in Age Distribution. Philosophical Magazine, 21, 435-438.
http://dx.doi.org/10.1080/14786440408637050

[2] Cushing, J.M. (1976) Periodic Lotka-Volterra Competition Equations. Journal of Mathematical Biology, 30, 665-673.

[3] Webb, G.F. (1985) Theory of Nonlinear Age-Dependent Population Dynamics. Marcel Dekker, New York.

[4] Cushing, J.M. and Saleem, M. (1982) A Predator-Prey Model with Age Structure. Journal of Mathematical Biology, 14, 231-250.
http://dx.doi.org/10.1007/BF01832847

[5] Anderson, R.M. and May, R.M. (1991) Infectious Diseases of Hu-mans: Dynamics and Control. Oxford University Press, Oxford.

[6] 马知恩. 种群动态学数学建模与研究[M]. 合肥: 安徽教育出版社, 1984.

[7] Hale, J.K. and Lunel, S.M.V. (1993) Introduction to Functional Differential Equa-tions. Springer-Verlag, Berlin.
http://dx.doi.org/10.1007/978-1-4612-4342-7

[8] Gourley, S.A. and Kuang, Y. (2004) A Stage Structured Pre-dator-Prey Model and Its Dependence on Maturation Delay and Death Rate. Journal of Mathematical Biology, 49, 188-200.
http://dx.doi.org/10.1007/s00285-004-0278-2

分享
Top